Too many antacids?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Closetfire
Regular Member


Date Joined Oct 2006
Total Posts : 69
   Posted 11/3/2006 8:03 PM (GMT -6)   
I don't care what my doc says, I swear that Gaviscon actually makes my symptoms WORSE when I take it, does this make ANY sense??

Precious
Regular Member


Date Joined Mar 2006
Total Posts : 151
   Posted 11/4/2006 5:11 AM (GMT -6)   
Yeah it makes it worse especially after you've been using it for sometime.

PiaSava
Regular Member


Date Joined Sep 2006
Total Posts : 265
   Posted 11/4/2006 5:31 AM (GMT -6)   
Gaviscon puts a top on your stomach preventing acid from backing up into your throat. Don't see how it can make you feel worse as it isn't an anti acid like nexium, or some of the other medicine.
Hospitalized with Infectious Colitis.
Colonscopy showed ulcers.Diagnose changed to either UC or Crohn's
Whatever it is, I was told its mild...
Medication Asacol 1x3 
Never had a good follow up - no small bowel test at all.
Gastroscopy was normal, but Still have a burning feeling in my stomach.
Looking for a doctor in Oslo who knows what he's doing atm.
 


whiskeygirl
Regular Member


Date Joined Oct 2006
Total Posts : 66
   Posted 11/4/2006 9:46 AM (GMT -6)   

I found that alot of these antiacid meds have an adverse reaction on me. When I started taking gaviscon, I was feeling some relief, now I don't feel any relief, i'm just feeling worse.

 

Melinda


Precious
Regular Member


Date Joined Mar 2006
Total Posts : 151
   Posted 11/6/2006 3:43 PM (GMT -6)   
Research all these antacids online and you'll find that they will work for sometime and then will make things worse. They're not meant to be taken forever!

cocoa11
Regular Member


Date Joined Jul 2006
Total Posts : 95
   Posted 11/6/2006 3:52 PM (GMT -6)   
Hi,
I have the same problem. I can't use Gaviscon or Mylanta, both these make me worse. The one I found that does work is Gaviscon. I don't know whether this is available where you are, I live in Australia. They used to bring it out in tablets and liquid but have since stopped producing the tablets here. I am on Somac twice a day for GERD but still find mid afternoon symptoms start up, or if I do a lot of bending forward. Good luck, I know how you feel..........believe me!

Cocoa

imalukatic
Regular Member


Date Joined Nov 2006
Total Posts : 62
   Posted 11/6/2006 4:33 PM (GMT -6)   
I can't use them either. Even Tums makes me feel funny.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, May 24, 2018 11:33 PM (GMT -6)
There are a total of 2,965,822 posts in 325,281 threads.
View Active Threads


Who's Online
This forum has 162983 registered members. Please welcome our newest member, Z00tsbr05ainz.
343 Guest(s), 2 Registered Member(s) are currently online.  Details
Octorobo, Tall Allen